# SDR ASOA201001734

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,381 hours, 11,282 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY FWD AND SIDE FLOOR LEVEL EMERGENCY FLOOD LIGHTS HAVE SEVERAL INOPERATIVE BULBS.   RELAMPED GALLEY FWD AND SIDE FLOOR LEVEL EMERGENCY FLOOD LIGHTS AS REQUIRED. OPS CHECK GOOD.  RELAMPED GALLEY FWD AND SIDE FLOOR LEVEL EMERGENCY FLOOD LIGHTS AS REQUIRED. OPS CHECK GOOD. (CLOSED)
